# SDR SWAA2022091251357

- Difficulty date: September 9, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 27,640 hours, 12,745 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PULLED FASTENER HOLE ON PANEL 192AR. / [01] SANDED AND REMOVED DAMAGE AT HOLE IN PREPARATION FOR REPAIR I/A/W SRM 51-70-04-2R-9.;[02] VERIFIED C/A # 1 :ADAM HUNTER (TECHNICIAN); 09-SEP-2022 01:17 UTC SANDED AND REMOVED DAMAGE AT HOLE IN PREPARATION FOR REPAIR I/A/W SRM 51-70-04-2R-9.;[03] REPAIRED I/A/W SRM 51-70-04-2R-9.;[04] INSPECTED AS REQUIRED. CORRECTIVE ACTION #3
